Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Tulsa, OK

April 13, 2014Haskell County, Muskogee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 7:27 PM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 7:27 PM CDT (00:27 UTC)
Expired
Apr 13, 2014, 8:15 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:27 PM CDTHAIL 1Webbers Falls, OK
Apr 13, 7:37 PM CDTTSTM WND GST 603 N Box, OK
Apr 13, 7:37 PM CDTHAIL 13 N Box, OK
Apr 13, 8:10 PM CDTHAIL 0.75Sallisaw, OKALSO 50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr
Apr 13, 7:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS54 KTSA 140027
SVRTSA
OKC061-101-135-140115-
/O.NEW.KTSA.SV.W.0047.140414T0027Z-140414T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE TENKILLER STATE PARK TO ENTERPRISE...AND MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BRIARTOWN...VIAN...
  WHITEFIELD...MARBLE CITY...BRUSHY LAKE STATE PARK...TAMAHA...MC
  KEY...STIGLER...BRUSHY...KANIMA...SALLISAW...KEOTA AND SHORT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9482 3530 9482 3522 9491 3521 9545
      3529 9545 3533 9539 3529 9535 3541 9535
      3564 9513 3564 9447 3559 9447
TIME...MOT...LOC 0027Z 270DEG 34KT 3563 9491 3527 9534

HAIL...0.88IN
WIND...60MPH

$$
2 follow-up statements
793 
WWUS54 KTSA 140041
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 13 2014

OKC061-101-135-140115-
/O.CON.KTSA.SV.W.0047.000000T0000Z-140414T0115Z/
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
741 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH...
SOUTHEASTERN MUSKOGEE AND NORTHERN HASKELL COUNTIES UNTIL 815 PM
CDT...

AT 736 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE CITY TO WHITEFIELD...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...PUBLIC REPORTED QUARTER SIZE AND 60 MPH THUNDERSTORM WIND   
         GUSTS NEAR BOX IN NORTHERN SEQUOYAH COUNTY AT 737 PM CDT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BRUSHY LAKE STATE PARK...
  TAMAHA...MC KEY...STIGLER...BRUSHY...KANIMA...SALLISAW AND KEOTA

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 279 AND 313.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9482 3530 9482 3522 9491 3521 9545
      3529 9545 3533 9539 3529 9535 3541 9535
      3564 9513 3564 9447 3559 9447
TIME...MOT...LOC 0040Z 270DEG 34KT 3563 9476 3527 9519

HAIL...1.00IN
WIND...60MPH

$$
556 
WWUS54 KTSA 140108
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SUN APR 13 2014

OKC101-140118-
/O.CAN.KTSA.SV.W.0047.000000T0000Z-140414T0115Z/
MUSKOGEE OK-
808 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3559 9447 3532 9482 3530 9482 3522 9491
      3521 9531 3527 9522 3531 9519 3531 9517
      3532 9517 3564 9480 3564 9447
TIME...MOT...LOC 0108Z 270DEG 34KT 3563 9443 3527 9487

$$

OKC061-135-140115-
/O.CON.KTSA.SV.W.0047.000000T0000Z-140414T0115Z/
HASKELL OK-SEQUOYAH OK-
808 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH AND
NORTHERN HASKELL COUNTIES UNTIL 815 PM CDT...

AT 806 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NATURAL DAM TO KEOTA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MC KEY AND KANIMA

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 296 AND 313.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3559 9447 3532 9482 3530 9482 3522 9491
      3521 9531 3527 9522 3531 9519 3531 9517
      3532 9517 3564 9480 3564 9447
TIME...MOT...LOC 0108Z 270DEG 34KT 3563 9443 3527 9487

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:45 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 13, 6:45 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL.  ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/

DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.

MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.

TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  47  28  61 /  10  30   0   0
FSM   46  50  28  61 /  70  30  10   0
MLC   41  48  29  61 /  60  20  10   0
BVO   36  47  25  61 /  10  30   0   0
FYV   39  43  24  57 /  90  30  10   0
BYV   40  43  25  56 /  70  40  10   0
MKO   40  47  27  60 /  90  30  10   0
MIO   37  44  26  59 /  70  40  10   0
F10   39  47  28  61 /  50  20  10   0
HHW   46  52  30  60 /  40  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Apr 13, 5:04 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014

...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.

WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.

THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 13, 6:47 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN APR 13 2014

OKZ067>074-140030-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-WAGONER OK-
647 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER AND WESTERN ADAIR

AT 647 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF FORT GIBSON TO 12 MILES SOUTHWEST OF
VERNON...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3513 9601 3515 9602 3516 9599 3530 9598
      3538 9589 3538 9588 3539 9588 3586 9530
      3589 9458 3507 9550 3506 9607 3509 9607
TIME...MOT...LOC 2347Z 270DEG 30KT 3586 9524 3512 9608
Special weather statement, Apr 13, 6:55 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SUN APR 13 2014

ARZ001-010-140045-
BENTON AR-WASHINGTON AR-
655 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

AT 655 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF BELLA VISTA TO SILOAM
SPRINGS...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9393 3610 9455 3650 9462 3651 9450
      3650 9387 3640 9387 3638 9389 3637 9387
TIME...MOT...LOC 2355Z 273DEG 37KT 3648 9424 3618 9453
Local storm report, Apr 13, 7:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             CHECOTAH                35.47N 95.52W
04/13/2014  E0.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

SAA
Local storm report, Apr 13, 7:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CHECOTAH                35.47N 95.52W
04/13/2014  E0.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

AEJ
Local storm report, Apr 13, 7:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 NW TAHLEQUAH          35.94N 95.00W
04/13/2014  E60.00 MPH       CHEROKEE           OK   EMERGENCY MNGR

&&

SAA
Local storm report, Apr 13, 7:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     HIGHFILL                36.26N 94.36W
04/13/2014  M50.00 MPH       BENTON             AR   ASOS

            NORTHWEST ARKANSAS REGIONAL AIRPORT ... KXNA PEAK WIND
            31050KT.

0722 PM     HAIL             8 S TAHLEQUAH           35.80N 94.97W
04/13/2014  E0.75 INCH       CHEROKEE           OK   AMATEUR RADIO

            REPORTED IN KEYS, OK

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:14 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
Apr 13, 7:41 PM CDTSpecial Weather StatementTSALatimer49 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Apr 13, 8:02 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah58 min
Apr 13, 8:10 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Apr 13, 8:18 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha42 min
Apr 13, 8:54 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha51 min
Apr 13, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
Apr 13, 10:00 PM CDTSpecial Weather StatementTSAChoctaw45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.